# SDR MFGA20170707150

- Difficulty date: June 27, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N42HN
- Make and model: Lear 35A
- Aircraft serial: 507
- Aircraft time: 19,348 hours, 13,100 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Rt Mlg Ww
- Part time: 19,348 hours, 13,100 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKE-OFF,  THE LANDING GEAR WOULD NOT RETRACT. RIGHT MAIN GEAR DOWNLOCK INDICATION WAS LOST. RIGHT ANTISKID FAIL INDICATORS ILLUMINATED. AUG/AIL LIGHT ILLUMINATED. FLAPS WOULD NOT EXTEND AFTER RETRACTION. DISCOVERED ELECTRICAL CONNECTOR P424 IN THE RIGHT LANDING GEAR BAY WAS NOT LOCKED IN POSITION AND HAD COME PARTIALLY DISCONNECTED. SECURED THE ELECTRICAL CONNECTOR AND LOCKED IN PLACE AND ALL SYSTEMS RETURNED TO NORMAL OPERATIONS.
